TSW

TSW: V for Vendetta (3.5 Mark)

Another update! My body is definitely changing in and out of stages. Hopefully for the better!!

However, 3 days ago, May 13th, 2015, I did the unthinkable. I chopped off all of my hair. Now, that doesn’t seem very epic to some people. To be honest, it shouldn’t be. However, I had VERY LONG hair. I loved my hair. I was always afraid of cutting it since I was young. It has basically been the same length since mid high school. Almost 9 years. But, my scalp was just atrocious. It needs to be healed and I can ‘t heal it with hair in the way. It was shedding left and right (my husband always found some in his food!). Time for a change! (** my husband had already cut off about 8 inches before I made this video)

Here is the link to my video — shaving my head. I was weary of posting it, but it may help you TSW women who are on the fence about it. You can do it! I promise. You will feel liberated after it’s all over.

image

image

image

image

Hair was becoming extremely thin and chunks would just pull out because my scalp was fun of dead skin.

image

image

image

image

image

image

image

Besides my scalp, my biggest problem areas are my mouth, my neck, behind my armpits, my elbows, and behind my knees. I do damage to the rest of me with all the itching and scratching, but these are my main crazy areas.

image

image

image

image

Xxxx

image

Some days are better than others. After I shower, I get a good hour of non-flakiness. But then the oil is absorbed and I have to constantly keep applying it.

image

image

image

image

image

image

image

image

image

My wrists have been a true annoyance, especially the right one. The TSW redness has been creeping up my hands. My right pinky and left thumb have succumb to it.

Still shedding a ton. I brushed up the bathroom floor. Just look at it. Bleh. And if I take a bath, the skin just sits at the bottom of the tub after I’m done.

image

image

image

I am so grateful I don’t have puffy eyes anymore. I do have to go see an eye doctor in June. My physician said she couldn’t help me with my eyes and that I’d definitely need to see a specialist. Hoping it’s not glaucoma. Also, my heart rate has been up for a while now (high 90’s- 110’s) and now blood pressure it rising. I haven’t been able to work out so could surely be a cause, plus stress doesn’t help. But, if it’s still high in 2 weeks, I am having my thyroid checked again. Physician just wants to be safe.

image

 

20150514_113402

 

I am so very fortunate to have such a HUGE support system. I don’t know what I would do without you all. Whatever demons or hell you are facing, know you can overcome it.

Never let it get you down. 

Topical Steroids are no joke. Having used them for 3.5 years, THIS is what you get. Check out my main blog post about TSW (Topical Steroid Withdrawal) on the main bar. It can give you some insight on using steroids for your skin and the dangers of using them for too long. They are NOT meant as a long lasting solution. If your doctor tells you it’s fine to keep using them for years on end, THEY ARE LYING TO YOUR FACE! Get educated and know the risks.

Love, B. R. Wren

2 thoughts on “TSW: V for Vendetta (3.5 Mark)

    1. It’s hurtful because there are doctors out there who KNOW what steroids can do and they would never allow their patient to use them longer than 2 weeks, but then there are other doctors who just WON’T LISTEN when u tell them what it wrong. Those are the doctors that upset me. Its their job to do what is best for us, yet they could care less to listen.

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s